# SDR VNAA20250610043

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK AT LBL9, FS 830 TO FS 975 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS. .   INSTALLED NEW SEAT TRACK AT LBL9 FS830-975 P/N SH670-37420-5 IAW CRJ 700 AMM 53-00-49-400-801-A03
